Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering from chronic gastritis. Advised to take pylokit after endoscopy. On omiprazol. Any suggestions?

Hello Doctor, I have chronic gastritis and I pass gas very frequently making me visit toilet very frequently. Very recently I did endoscopy and I was advised to take pylokit for 14days. During the medication I was feeling relieved meaning gas discharging has reduced. But immediately after completing the course I have much increased frequency Please help me what to do now. I am currently continuing with Omeprazole capsule. Thank you.
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  489
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to HCM,

C hronic gastritis can occur because of many causes like alcohol consumption, smoking, stress, spicy food and Hpylori bacterial infection.

You have been advised pylokit which is used to treat this H-Pylori infection.

so i advise you to continue with omeprazole tablet and avoid spicy food, smoking, alcohol and take small foods at regular intervals . Avoid skipping food.

With these measures your symptoms will come under control.

Wish you good health.
Answered: Fri, 10 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor